# SDR MTNA202003113141

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 26,917 hours, 30,248 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: S9247070100660
- Condition: Corroded
- Location: Zone 100
- Part time: 26,917 hours, 30,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON RH CABLE COLUMN TO FLOOR BEAM ATTACH SHIM.  REPLACED CORRODED SHIM.
